By Topic

Comments on "Asymptotic stability for a class of linear discrete systems with bounded uncertainties" [with reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
M. Corless ; Sch. of Aeronaut. & Astronaut., Purdue Univ., West Lafayette, IN, USA ; M. S. Mahmoud ; A. A. Bahnasawi

In the above-named work, M.S. Mahmoud and A.A. Bahnasawi (see ibid., vol.33, p.572-5, June 1988) present a class of feedback controllers and claims that these controllers yield a closed-loop system which is asymptotically stable for all allowable uncertainties. The commenter claims that the results they present are incorrect and indicates why he thinks so. The authors reply point by point to the commenter's remarks.<>

Published in:

IEEE Transactions on Automatic Control  (Volume:35 ,  Issue: 3 )